MAUDE Adverse Event Report: ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CWIII ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number CWIII ARTHROSCOPY PUMP
Medical Device Problem Codes Increase in Pressure (1491); Pressure Problem (3012)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/19/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6410 main pump tubing experienced an overpressure event.This was discovered during use in a knee surgery case.The pump used in the surgery was an ar-6475 continuous wave iii.During surgery, the amount of water increased abnormally.The patient's knee became swollen, and the patient was unable to bend his leg.Finally, the surgery was called off.Additional surgery is being considered at a later date.Additional information requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
CWIII ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21558095
Report Number1220246-2025-00852
Device Sequence Number9601964
Product Code HRX
UDI-Device Identifier00888867039346
UDI-Public00888867039346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCWIII ARTHROSCOPY PUMP
Device Catalogue NumberAR-6475
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown